EconPapers    
Economics at your fingertips  
 

Dynamics and simulations of a logistic model with impulsive perturbations in a random environment

Meng Liu and Ke Wang

Mathematics and Computers in Simulation (MATCOM), 2013, vol. 92, issue C, 53-75

Abstract: A stochastic logistic model with Markovian switching and impulsive perturbations is proposed and investigated. Firstly, we show that this model has a global and positive solution. Then we establish the sufficient conditions for extinction, non-persistence in the mean, weak persistence and stochastic permanence of the solution. The critical value between weak persistence and extinction is obtained. Afterwards we study some asymptotic properties of this model. The lower- and the upper-growth rates of the positive solution are investigated. The superior limit of the average in time of the sample path of the solution is also estimated. Finally, some simulation figures are introduced to illustrate the main results.

Keywords: Logistic equation; Markov chain; Impulsive effect (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475413000773
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:92:y:2013:i:c:p:53-75

DOI: 10.1016/j.matcom.2013.04.011

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:92:y:2013:i:c:p:53-75